# SDR AWXA960564

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Tr Unit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAS - FLT 134 - DURING TAKEOFF ROLL AT 70 KTS, THE NR 2 ENGINE THRUST REVERSER UNLOCK LIGHT CAME ON WITH NO ACTUAL THRUST REVERSER DEPLOYMENT.  CREW ABORTED TAKEOFF.  FOUND CHAFED WIRE IN PYLON AREA NEXT TO THE FEEDBACK CABLE DURING ENGINE CHANGE.  REPAIRED WIRES, THRUST REVERSER INDICATION OPERATES GOOD.  (M)
